Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A universal bound for surfaces in 3-manifolds with a given Heegaard genus

Mario Eudave-Muñoz and Jeremy Shor

Algebraic & Geometric Topology 1 (2001) 31–37
Bibliography
1 M Eudave-Muñoz, Essential meridional surfaces for tunnel number one knots, Bol. Soc. Mat. Mexicana $(3)$ 6 (2000) 263 MR1810854
2 B Freedman, M H Freedman, Kneser–Haken finiteness for bounded 3–manifolds locally free groups, and cyclic covers, Topology 37 (1998) 133 MR1480882
3 J Hempel, 3–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
4 H N Howards, Limits of incompressible surfaces, Topology Appl. 99 (1999) 117 MR1720365
5 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
6 T Kobayashi, Structures of full Haken manifolds, Osaka J. Math. 24 (1987) 173 MR881754
7 K Morimoto, Tunnel number, connected sum and meridional essential surfaces, Topology 39 (2000) 469 MR1746903
8 M Scharlemann, J Schultens, Comparing Heegaard and JSJ structures of orientable 3–manifolds, Trans. Amer. Math. Soc. 353 (2001) 557 MR1804508
9 M Scharlemann, A Thompson, Thin position for 3–manifolds, from: "Geometric topology (Haifa, 1992)", Contemp. Math. 164, Amer. Math. Soc. (1994) 231 MR1282766
10 J Schultens, Additivity of tunnel number for small knots, Comment. Math. Helv. 75 (2000) 353 MR1793793
11 W Sherman, On the Kneser–Haken finiteness theorem: a sharpness result, PhD thesis, University of California, Los Angeles (1992)